Facebook Pixel
EmpowHER Guest

Hormonal problems

By Anonymous July 29, 2010 - 2:51am
Rate This

I have hormonal problems. High levels of testosterone. In addition, I'm having migraine headaches. I also have high blood clotting. I can not take control pills. My period lasts for 6-8 days. Disappears at 2.5 months, and then returns every 25 days. My doctor said that I am ill on the polycystic ovary syndrome. But I have ovulation, and suffering from POS I should not ovulate. I'm afraid to be barren.
If I can not accept control pills, what medications can be taken and what are the consequences of taking these drugs?
I will be grateful for your help.


Add a Comment2 Comments

Hi anonymous,
Thank you for your question and for finding EmpowHer. I'm sorry you're having to deal with PCOS. I did a little research and found some information for you on the Mayo Clinic website that may help explain some treatment options that could be available to you. If you want to get pregnant, there are drugs you can take to help induce ovulation. You may want to discuss it with your doctor so a plan can be developed specific to your case.
Here's that link:
Here also is the PCOS page on EmpowHer, with great articles and information that may prove helpful to you:
Good luck and let us know how you're doing.

July 30, 2010 - 9:30am
EmpowHER Guest
Anonymous (reply to Christine Jeffries)

Thank you Christine,
I think I discussed taking metformine with my doctor. Well, it's time to try it. I way delaying this, because it means a regular doctor visits and regular expences, but my health is worth it.
Thank you again,

July 30, 2010 - 1:13pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.